# SDR SWAA2022101359382

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 52,916 hours, 28,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE EXTERIOR EMERGENCY LIGHT INOP. / [01] RELAMPED AFT SRV DOOR SLIDE LIGHT PER AMM 33-51-04; OPS CHECK GOOD.
